Sunday 15 December 2019
Home
About
News
Research
Events
Seminars
Members
Publications
IP Policy
Committees
Positions
MASCOS Nodes
Collaborating Institutions
Links
Enquiries
print

MASCOS Publications

2015 * 2014 * 2013 * 2012 * 2011 * 2010 * 2009 * 2008 * 2007 * 2006 * 2005 * 2004 * 2003

2003

K. Borovkov. Elements of Stochastic Modelling. World Scientific, New Jersey-Singapore: xiv+342 pp. (2003)

K. Borovkov and M.S. Bebbington. A stochastic two-node stress transfer model reproducing Omori's law.
Pure and Applied Geophysics, 160, 1429-1445 (2003)

K. Borovkov, F.C. Klebaner and E. Virag. Random Step Functions Model for Interest Rates.
Finance and Stochastics 7, 123-143 (2003)

R. P. Brent, S. Gao and A. G. B. Lauder, Random Krylov spaces over finite fields, SIAM Journal on Discrete Mathematics 16 (2003), 276-287.

R. P. Brent, S. Larvala and P. Zimmermann, A fast algorithm for testing reducibility of trinomials mod 2 and some new primitive trinomials of degree 3021377, Mathematics of Computation 72 (2003), 1443-1452.

R. P. Brent and P. Zimmermann, Random number generators with period divisible by a Mersenne prime, Lecture Notes in Computer Science, 2667, Springer-Verlag, Berlin, 2003, 1-10.

Voege M and Guttmann A.J., On the number of hexagonal polyominoes. Theoret. Comp. Sci. 307 (2003), 433-53.

Krattenthaler, C, Guttmann, A. J., and Viennot, X. V., Vicious walkers, friendly walkers and Young tableaux III: Between two walls. J. Stat. Phys. 110 (2003), 1069-86.

Enting, I. G., and Guttmann, A. J., Susceptibility amplitudes for the 3- and 4-state Potts models. Physica A 321 (2003), 90-107.

Butera, P., Comi, M., and Guttmann, A. J., Critical parameters and universal amplitude ratios of two-dimensional spin-S Ising models using high- and low-temperature expansions. Phys. Rev. B 67 (2003) 054402 1-9.

Richard, C., Jensen, I., and Guttmann, A. J., Scaling function for self-avoiding polygons. arXiv:cond-mat 302513 (2003), Proceedings TH2002 Supplement (2003) 267-77, Birkhauser Verlag.

Rogers, A.N., Richard, C., and Guttmann, A. J., Self-avoiding walks and polygons on quasi-periodic lattices. J. Phys. A:Math. Gen. 36 (2003) 6661-73.

Guttmann, A.J, Voege, M, Jensen, I and Gutman, I., Broj benzenoidnih ugljovodonika. Hem. pregled. 44, (2003), 44-9. (This is a Croatian journal for high-school and undergraduate students)

Chan, Yao-ban and Guttmann A.J., Some results for directed lattice walkers in a strip. Disc. Math and Theoret. Comp. Sci. AC, (2003), 27-38.

L. H. Wong and A. L. Owczarek, Monte carlo studies of three-dimensional two-step restricted self-avoiding walks , J. Phys. A., 36, 9635-9646, 2003

A. L. Owczarek and T. Prellberg, Scaling near the Theta point for isolated polymers in solution, Physical Review E, 67, (032801) 1-3, 2003

E. J. Beamond, A. L. Owczarek and J. Cardy, Quantum and classical localization and the Manhattan lattice, J. Phys. A., 36, 10251-10267, 2003


A. L. Owczarek and T. Prellberg , Monte carlo investigation of lattice models for polymer collapse in five dimensions, Int. J. Mod. Phys. C, 14, 621-633, 2003

A.H Dooley. Markov odometers, S.Kolyada, S.Bezuglyi (ed), Topics in Dynamics and Ergodic Theory. Cambridge University Press, 2003, 60--80.

A.H Dooley, T. Hamachi, Markov odometer actions not of product type, Ergod. Th & Dynam. Sys., 23 (2003), 1-17

A.H Dooley, T, Hamachi, Non-singular dynamical systems, Bratteli diagrams and Markov odometers, Israel J. Math 138 (2003), 93-123.

Bebbington, M., Pollett, P.K. and I. Ziedins (2003) Product form approximations for highly linear loss networks with trunk reservation. Mathematical and Computer Modelling 38, 1147-1156.

Cairns, B.J. and P.K. Pollett (2003) Evaluating persistence times in populations that are subject to local catastrophes. In (Ed. David A. Post) Proceedings of the International Congress on Modelling and Simulation, Vol. 2, Modelling and Simulation Society of Australia and New Zealand, Townsville, Australia, pp. 747-752.

Clancy, D. and P.K. Pollett (2003) A note on quasi-stationary distributions of birth-death processes and the SIS logistic epidemic. Journal of Applied Probability 40, 821-825.

Pollett, P.K. (2003) Integrals for continuous-time Markov chains. Mathematical Biosciences 182, 113-225.

Pollett, P.K. and V.T. Stefanov (2003) A method for evaluating the distribution of the total cost of a random process over its lifetime. In (Ed. David A. Post) Proceedings of the International Congress on Modelling and Simulation, Vol. 4, Modelling and Simulation Society of Australia and New Zealand, Townsville, Australia, pp. 1863-1867.

Pollett, P.K. and M.R. Thompson (2003) A new method for analysing the equilibrium and time-dependent behaviour of Markovian models. Mathematical and Computer Modelling 38, 1409-1418.

Thompson, M.R. and P.K. Pollett (2003) A reduced load approximation accounting for link interactions in a loss network. Journal of Applied Mathematics and Decision Sciences 7, 229-248.

B. B. Zhou and R. P. Brent, An efficient method for computing eigenvalues of a real normal matrix, Journal of Parallel and Distributed Computing 63 (2003), 638-648.

Rogers, C. and Schief, W.K. On the equilibrium of elastic shell membranes under normal loading. Hidden integrability, Proc. Roy. Soc. Lond. 459 (2003) 2449-2462.

Rogers, C., W.K. Schief, W.K. and J. Wylie, J. Wave propagation in ideally hard elastic inhomogeneous materials associated with Pseudo-spherical surfaces, "Int. J. Eng. Sci." 41 (2003) 1965-1974.

Rogers, C. and Schief W.K., Novel integrable reductions in nonlinear continuum mechanics via geometric constraints, J. Math. Phys. 44 (2003) 3341-3369.

Rogers, C. and Schief, W.K. The kinematics of the planar motion of fibre-reinforced fluids. An integrable reduction and Bäcklund transformation, Theoretical and Mathematical Physics, 137 (2003) 1598-1608.

Schief, W.K. and Rogers, C. The kinematics of fibre-rinforced fluids. An integrable reduction, Quart. J. Mech. Appl. Math. 56 (2003) 493-512.

Lou, S.Y., Rogers, C. and Schief, W.K. Virasoro structure and localised Excitations of the LKR system, J. Math. Phys. 44 (2003) 5869-5887.

Sheen, D., Sloan I.H. and Thomée V. A parallel method for time-discretization of parabolic equations based on Laplace transformation and quadrature. IMA J. Numerical Analysis 23 (2003) 269-299.


Created by: system last modification: Tuesday 17 of February, 2009 [04:11:24 UTC] by admin


Copyright © Centre of Excellence for Mathematics and Statistics of Complex Systems 2007
RSS Wiki rss Calendars